Bulletin of the American Mathematical Society

On the introduction of the notion of hyperbolic functions

M. W. Haskell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 1, Number 6 (1895), 155-159.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183414352

Mathematical Reviews number (MathSciNet)
MR1557371

Citation

Haskell, M. W. On the introduction of the notion of hyperbolic functions. Bull. Amer. Math. Soc. 1 (1895), no. 6, 155--159. https://projecteuclid.org/euclid.bams/1183414352


Export citation